# SDR FDEA202204261301

- Difficulty date: April 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED REPAIR ON APU FIREWALL  AT STA 1885.2 UPPER PART (APU SUPPORT STRUT L/H   SIDE) THE REPAIR COMPLY WITH SRM 53-80-08-2R, NO DAMAGE OR DEVIATION NOTED,  AND REPAIR EVALUATED PER EO F-5100-7-5001.    MAJOR REPAIR
